| Model Number |
VICTORY 9 (3 WHEEL) SC609 |
| Medical Device Problem Code |
Appropriate Device Problem Term/Code Not Available (3191)
| Health Effect - Clinical Code |
Bruise/Contusion (1754)
| Date of Event |
05/17/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The device has not yet been made available for evaluation.Should further information or the device become available, a follow-up report will then be issued.
Event or Problem Description
While riding in his chair consumer alleges a woman in her car hit him and kept going and parked into a space.Unit tipped over and fell on the consumer and he consumer fell on the concrete on his hip.
Event or Problem Description
Additional Manufacturer Narrative
Not a pride issue., car accident.Updated product code to ini.